Minimally fine limits at infinity for p-precise functions

Access this Article

Search this Article

Author(s)

Abstract

Our aim in this paper is to discuss minimally fine limits at infinity for locally p-precise functions in the half space of \bm{R}<SUP>n</SUP> with vanishing boundary limits. We also give a measure condition for a set to be minimally thin at infinity.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 56(1), 1-15, 2004-01-01

    The Mathematical Society of Japan

References:  15

Codes

  • NII Article ID (NAID)
    10013122503
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255645
  • NDL Article ID
    6824764
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  NDL  J-STAGE 
Page Top